# SDR DALA2022072505094

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2322583) DURING INSPECTION FOUND ELONGATED HOLES ON SUPPORT STRUCTURE STA Y=727 BTW RBL 20 AND LBL 20 . HOLES ON SUPPORT STRUCTURE STA Y=727 BTW RBL 20 AND LBL 20 WERE REPAIRED PER PRI 600347-14 REV. 2 AND ERA 600347-14AD REV. ORIGINAL.
